A note on diversification in parametric rational expectations economies

Noe, Thomas and Ramamurtie, Buddhavarapu Sailesh (1992) A note on diversification in parametric rational expectations economies. Economics Letters, 39 (4). pp. 425-429.

Abstract

It is shown that, in large parametric rational expectations models, even when investors receive private signals about different subsets of assets, all investors hold diversified portfolios.

Item Type: Article
Keywords: investments; asset markets; portfolio management
Subject(s): Finance
Centre: Faculty of Finance
Date Deposited: 17 Nov 2011 13:00
Last Modified: 23 Oct 2015 14:06
URI: http://eureka.sbs.ox.ac.uk/id/eprint/1152

Actions (login required)

Edit View Edit View